Some fixed point results for enriched nonexpansive type mappings in Banach spaces

Rahul Shukla, Rajendra Pant

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper, we introduce two new classes of nonlinear mappings and present some new existence and convergence theorems for these mappings in Banach spaces. More precisely, we employ the Krasnosel’skiĭ iterative method to obtain fixed points of Suzuki-enriched nonexpansive mappings under different conditions. Moreover, we approximate the fixed point of enriched-quasinonexpansive mappings via Ishikawa iterative method.

Original languageEnglish
Pages (from-to)31-43
Number of pages13
JournalApplied General Topology
Volume23
Issue number1
DOIs
Publication statusPublished - 1 Apr 2022
Externally publishedYes

Keywords

  • Banach space
  • enriched nonexpansive mapping
  • nonexpansive mapping

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Some fixed point results for enriched nonexpansive type mappings in Banach spaces'. Together they form a unique fingerprint.

Cite this